Thursday, April 18, 2024
HomeNewsTeen rushed to hospital after ‘puffing vape laced with zombie drug which...

Teen rushed to hospital after ‘puffing vape laced with zombie drug which pal bought online’ & collapsing outside school

A TEEN has been rushed to hospital after reportedly puffing on a vape that was laced with a zombie drug.

The boy was handed the e-cigarette at Herne Bay High school gates, in Kent, by a pal who bought it online.

The boy was handed the vape outside Herne Bay High, Kent

He inhaled the vape once before instantly collapsing on school grounds.

Emergency services raced to the scene where he required medical attention before being transported to hospital last month.

Tests carried out have since revealed the fluid in the vape contained Spice.

Headteacher Jon Boyes said in a letter to parents: “The student became very unwell, very quickly, to the point he collapsed.

“Staff patrolling outside school managed to intervene, getting the emergency services to the scene very quickly where clinical interventions were required before the student was taken to hospital.

“It has come to light that fluid in the vape had been purchased online from an unregistered source and we have been informed by clinicians that the product is a THC based-product which contained Spice – a highly dangerous drug.

“Fortunately, in this incident, the student has recovered, however, the clinical team that attended informed us they have had to deal with fatalities from the same/similar products.

“We shall collaborate closely with the police and continue our in-school education into safe and healthy lifestyle choices.”

A spokesperson for Kent Police said: “Police in Herne Bay have been made aware of a medical incident in Bullockstone Road on February 29 which was reportedly caused by drugs in a vape

“Officers from the district’s Child Centred Policing Team carried out enquiries, speaking to those involved and giving them advice on the risks associated with illegal substances.

“Details of the incident have been recorded to assist officers should any similar reports be received.”

RELATED ARTICLES

LEAVE A REPLY

Please enter your comment!
Please enter your name here

Most Popular

Recent Comments

error: